Almost Hermitian submanifolds of $K$-spaces
Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 39-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTG_1975_7_a3,
author = {V. F. Kirichenko},
title = {Almost {Hermitian} submanifolds of $K$-spaces},
journal = {Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara},
pages = {39--47},
year = {1975},
volume = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTG_1975_7_a3/}
}
V. F. Kirichenko. Almost Hermitian submanifolds of $K$-spaces. Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii", Tome 7 (1975), pp. 39-47. http://geodesic.mathdoc.fr/item/INTG_1975_7_a3/